# SDR CALA9801603

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Delaminated
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG WHEEL WELL LONGERON 28L DELAMINATED AT BS 287.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-2, 51-30-2, AND MM 51-20-11.
